I need a little help from my friends

Good morning fellow suffered. I need some advise!!

Have been diagnosed for 5 years andhaving tried a few drugs have been on subcut mtx and simponi biologic for 6 months and folic acid daily.

I've had great results until the last couple of months where I've got itchy rash on face and have begun to feel nauseous the whole day after taking Mtx. I am also extremely tired constantly!!

Has anyone got any ideas? I have an appointment to see rheumy beginning of April!!

Thankyou x

3 Replies

oldestnewest
  • Do you have access to rheumatology nurses. Can you ring them for advice?

  • You can develop allergies over time. In addition side effects of Biologic can happen at anytime and they expect it will eventually stop working. Allergies should not be taken lightly. Each reactions tends to make your body even more sensitive to things previously tolerated. Anaphylaxis is always a risk. At least call a nurse or doctor and describe your symptoms. Trust that this is something that should not wait.

  • Thank you for your reply.i have contacted rheumatology and have an emergency appointment to see them.

    Hopefully they will sort it- but you are right my body seems to be fair less tolerant than it used to be!!

You may also like...